Asymptotic Expressions for the Fredholm Determinant for State-Variable Covariance Functions

Steele A.K. and Skattebol L.V. (1974) Asymptotic Expressions for the Fredholm Determinant for State-Variable Covariance Functions. IEEE Transactions on Information Theory, 20 2: 265-266. doi:10.1109/TIT.1974.1055190


Author Steele A.K.
Skattebol L.V.
Title Asymptotic Expressions for the Fredholm Determinant for State-Variable Covariance Functions
Journal name IEEE Transactions on Information Theory
ISSN 1557-9654
Publication date 1974
Sub-type Article (original research)
DOI 10.1109/TIT.1974.1055190
Volume 20
Issue 2
Start page 265
End page 266
Total pages 2
Subject 1706 Computer Science Applications
1710 Information Systems
3309 Library and Information Sciences
2208 Electrical and Electronic Engineering
Abstract A new asymptotic expression for the Fredholm determinant is derived for stationary separable covariance functions. Solutions are given for the cases of known state-variable model and known separable covariance. The expression is obtained from the solution of a Riccati equation.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 07:33:20 EST by System User